# SDR UIEA2023051400458

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,732 hours, 20,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PBE SEAL BROKEN( REMOVED AND REPLACED DOOR L4 PBE IAW B767 25-64-02. PLACARDS REMOVED. MCC NOTIFIED )
